Efficient Estimation of Nonlinear Finite Population Parameters Using Nonparametric Estimation

Goga, Camelia and Ruiz-Gazen, Anne (2014) Efficient Estimation of Nonlinear Finite Population Parameters Using Nonparametric Estimation. Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.76 (n°1). pp. 113-140.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28137
Item Type: Article
Language: English
Date: 2014
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:43
Last Modified: 24 Jan 2019 00:09
OAI ID: oai:tse-fr.eu:28137
URI: http://publications.ut-capitole.fr/id/eprint/15891

Actions (login required)

View Item View Item